# SDR ASAA2015101913438

- Difficulty date: October 19, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 27,713 hours, 8,484 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT,  FMC DISAGREE MESSAGE WAS RECEIVED.  ACFT GROUNDED.  FOLLOWED QRH PROCEDURE FIXED THE PROBLEM.  CONTINUED FLIGHT IAW QRH.
